# SDR HEEA966786

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Error
- Location: Cockpit Altimete
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER 200 FEET OFF AND WILL NOT CALIBRATE.
